On approximation of common solution of finite family of mixed equilibrium problems involving µ − α relaxed monotone mapping in a banach space

O. K. Oyewole, L. O. Jolaoso, C. Izuchukwu, O. T. Mewomo

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)

Abstract

In this paper, we introduce a U-mapping for finite family of mixed equilibrium problems involving µ − α relaxed monotone operator. We prove a strong convergence theorem for finding the common solution of finite family of these equilibrium problems in a uniformly smooth and strictly convex Banach space which also enjoys Kadec-Klee property. Furthermore, we give some applications of our result and numerical example to show its relevance. Our results improve and generalize many other recent results in literature.

Original languageEnglish
Pages (from-to)19-34
Number of pages16
JournalUPB Scientific Bulletin, Series A: Applied Mathematics and Physics
Volume81
Issue number1
Publication statusPublished - 2019
Externally publishedYes

Keywords

  • Banach space
  • Duality pairing
  • Fixed point
  • Mixed equlibrium problem
  • Strong convergence
  • U-mapping

Fingerprint

Dive into the research topics of 'On approximation of common solution of finite family of mixed equilibrium problems involving µ − α relaxed monotone mapping in a banach space'. Together they form a unique fingerprint.

Cite this